# SDR CALA2019032200450

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 96,883 hours, 12,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DATA TRANSFER REF NON-ROUTINE 9475250, SPEC NO.B777-33-3-7019 - EMERGENCY LIGHT BATT PACK CAPACITY CHK FND DR4 RT BATT PACK DM33409 BATT PACK OUT OF LIMIT P/N:ADD717-01-1 00. PERFORMED EMERGENCY LT BATTERY PACK REPLACED AND EMERGENCY LT TEST CARRIED OUT THE RESULT FND "SATIS" REF AMM 33-51-06-960-802 REV85.
